# SDR ASOA2014112511789

- Difficulty date: October 26, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 31,083 hours, 28,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Strap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE CRACK AT WS 148.019.  R & R JOINT STRAP IAW SRM 51-42-21 AND 51-42-06.  REMOVED JOINT STRAP AND WAS FOUND CRACKED  REPLACED JOINT STRAP IAW SRM 51-42-21 51-42-06.
